and we’re back! with BRAND SPANKIN' NEW tangents!
to snoo-finity ... and beyond!
Welcome to coccidioinmytitties's page.
Contributor score: 0
Azoles, as a class, are CYP450 inhibitors [fungal > human; to prevent conversion of lanosterol to ergosterol]. Justget is correct- a ↓pH is needed for absorption and PPI/H2RA/antacids are contraindicated.
Sexual dysfunction [desire based = libido] can be due to drug side effects [antihypertensives], per first aid.
Per, 1stAid's endocrine section: "excessive amounts of prolactin associated with ↓libido .
This goes together with our sexual dysfunction with "antihypertensives."
Only logical synthesis I can think of:
thiazide = ↑prolactin = ↓libido + galactorrhea. It would also make sense since we are dealing with an expected to be post-menopausal female [milk production would have to be due to exogenous source].
Dug into my lecture notes and found the following: beta-blockers and thiazides cause sexual dysfunction.
I also like sam1's explanation. We're reaching here, but its the best I can do.
Mayo clinic shows clear or bloody nipple discharge as side affect of Thiazides. But doesnt state milky discharge.